# SDR SWIA2021081860361

- Difficulty date: June 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 349-485 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH BL 9 FLOOR SEAT RAILS GOUGED AND CORRODED FROM FS 349 TO FS 485      (C-CHECK RO 8/16/2021)    REMOVED & REPLACED FLOOR SEAT TRACKS AT RBL9 FS 349-485  REF. CRJ 700 AMM 53-00-49-400-801-A17 . REPLACED HARDWARE AS REQUIRED
